English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An analogue of the field-of-norms functor and of the Grothendieck conjecture

MPS-Authors
/persons/resource/persons234840

Abrashkin,  Victor A.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Abrashkin, V. A. (2007). An analogue of the field-of-norms functor and of the Grothendieck conjecture. Journal of Algebraic Geometry, 16(4), 671-730. doi:S 1056-3911(07)00470-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2AB3-3
Abstract
There is no abstract available